Hi I want to ask abt my self I did not get my period this month. last month I had relation with my husband and I took ipill tablet then I got bleeding and my periods then again relation I took I pill. is this I pill side effect or something else plz help me

Created by
Updated on Aug 19, 2017

health Corner

Answer:
Firstly taking i pill or any emergency contraceptive pill this often is not advised. You can use other methods of contraception like oral pills /injections/condoms. Irregularity in periods, or heavy bleeding is a side effect of i pill. However to be sure, kindly take a pregnancy test as well

Login or Signup to see Expert's complete response

Also Read

Hi I m planning for baby.... I tried last month th..

Hi Prachi Shukla, Bleeding happening for so long..

my last period was 25th may, and I was expecting t..

Hi Athira, It is unlikely to be an implantation b..

After 6 month of my delivery I got periods , two m..

Hi Meenu Singh, Generally periods remain irregula..

im confuse because i got my periods last month 25t..

Hi Priyanka Das, You should do a blood pregnancy..

actually last month of april that is on the 25th i..

Hi Priyanka Das, The pregnancy test comes positiv..

+ Ask an expert
Varsha Karnad
Proparent

Featured Mombassador

Pregnancy

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}